Volume 22, Number 4
Previous Issue Next Issue

I. D. Coope & C. J. Price

J. Comp. Math., 22 (2004), pp. 489-500.

Preview Full PDF 152 2674 Abstract

Heyuan Wang Kaitai Li

J. Comp. Math., 22 (2004), pp. 501-508.

Preview Full PDF 173 2683 Abstract

Juliang Zhang, Jian Chen Xinjian Zhuo

J. Comp. Math., 22 (2004), pp. 509-522.

Preview Full PDF 156 2555 Abstract

Jingjun Zhao, Wanrong Cao Mingzhu Liu

J. Comp. Math., 22 (2004), pp. 523-534.

Preview Full PDF 157 2650 Abstract

Zhenyun Peng, Xiyan Hu Lei Zhang

J. Comp. Math., 22 (2004), pp. 535-544.

Preview Full PDF 187 2558 Abstract

Jun Hu, Yunqing Huang Hongmei Shen

J. Comp. Math., 22 (2004), pp. 545-556.

Preview Full PDF 181 2609 Abstract

Changfeng Ma

J. Comp. Math., 22 (2004), pp. 557-566.

Preview Full PDF 169 2534 Abstract

Yuhai Zhang

J. Comp. Math., 22 (2004), pp. 567-580.

Preview Full PDF 174 2569 Abstract

Xiaoping Xie

J. Comp. Math., 22 (2004), pp. 581-592.

Preview Full PDF 173 2613 Abstract

Fayong Zhang

J. Comp. Math., 22 (2004), pp. 593-604.

Preview Full PDF 181 2591 Abstract

Xinxiu Li Xinguo Liu

J. Comp. Math., 22 (2004), pp. 605-610.

Preview Full PDF 175 2516 Abstract

Yajuan Sun Mengzhao Qin

J. Comp. Math., 22 (2004), pp. 611-621.

Preview Full PDF 170 2548 Abstract

Huazhang Tang

J. Comp. Math., 22 (2004), pp. 622-632.

Preview Full PDF 278 2607 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard